# SDR MASA2008101600732

- Difficulty date: October 16, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 21,541 hours, 20,240 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: 387762801
- Part serial: 000218018065
- Condition: Malfunctioned
- Location: Apu
- Part time: 11,041 hours, 8,000 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ASH FLT 7044 IAD-LGA.  SMOKE COMING FROM APU INLET.  MX INSPECTED A/C AND FOUND NO EVIDENCE OF UNCONTAINED FIRE AND REPLACED IGNITOR.
